MathSciNet Relay Station
MathSciNet bibliographic data
MR2164416 (2006m:53016) 53A10 (35J60 49Q05 53C42)
Meeks, William H., III Proofs of some classical theorems in minimal surface theory. Indiana Univ. Math. J. 54 (2005), no. 4, 1031–1045.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement